# SDR 12196825AA

- Difficulty date: December 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N825AA
- Make and model: Lear 24
- Aircraft serial: 147
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 1EN18
- Condition: Malfunction
- Location: Lt Mlg Down
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LEFT LANDING GEAR DOWN LIGHT INTERMITTENT.  COULD NOT DUPLICATE DISCREPANCY.  REPLACED LEFT MAIN GEAR DOWN AND LOCK WITH NEW AS A PRECAUTIONARY MEASURE.  ADJUSTED AND SWUNG GEAR.  CHECKED GOOD.  ALL WORK DONE IAW LEAR 24 MM. (X)
